# SDR IPXA2021031466785

- Difficulty date: January 24, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,062 hours, 10,854 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Landing
- Part number: 221052587
- Condition: Cracked
- Location: Nr2 Nac Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CENGINE #2 OUTBD T/R COWL FWD SUPPORT STRUCTURE FOR FAN COWL SUPPORT BRACKET 2EA CRACKED LOC 3'OCLOCK POSREPAIRED DOOR LANDING IAW PW SRM 54-05-02
